# SDR AWXA9700562

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Governor
- Part number: FFG021BH
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 25,105 hours
- Stage of operation: AP
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL LANDING APPROACH, THE RIGHT ENGINE N1 RED LINED AT 111.3 AND N2 RED LINED AT 102 FOR SEVERAL SECONDS.  PRONOUNCED YAW.  ENGINE RETURNED TO NORMAL AND LANDING WAS NORMAL.  REMOVED AND REPLACED NR 2 ENGINE FUEL FLOW GOVERNOR.
